# SDR CALA2023112203446

- Difficulty date: August 3, 2022
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 24,170 hours, 2,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143W3331
- Condition: Dented
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE FWD DOOR 2L AFTER FURTHER INSPECTION FOUND AREA CONTAINS MULTIPLE DENTS. TOTAL DENTED AREA MEASURES 15" IN LENGTH 4" IN WIDTH AND .072" IN DEPTH. DENTS ARE LOCATED BETWEEN STA 655 AND STA 676 AND BETWEEN STRINGERS S24L AND S25L. FLT CYCLES. ALL STEPS COMPLIED WITH IN PART 1 INTERIM REPAIR OF ECRA 5330-06979.MUST ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 INTERIM REPAIR PART 1 ACCOMPLISHED IAW ECRA 5330-06979. TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT CYCLES. NOTE TO PLANNING: ENGINEERING IS EVALUATING A PERMANENT REPAIR WITH BOEING. C/W STEPS 4,8 OF AVO 9924 REV B. C/W ALL STEPS OF EC/RA 5330-06979 REV A  OK TO CONTINUE PLACED DAMAGE ON DIP FOR 50 CYCLES. NEED TO PERFORM HFEC OF DENTS PER STEP 5 OF AVO 9924. REF AVO 9924 STEP 5, PERFORMED HFEC INSPECTION OF DENTED AREA UPON SHEETMETAL REQUEST, REMOVED L/H FWD CARGO SIDEWALL PANELS C/W WITH STEPS 2 AND 3 PER AVO9924 REV B NO DAMAGE FOUND AT THIS C/W STEPS 6 AND 7 OF AVO9924 REV B DAMAGE ARE ALL CLEAN AND C/W HFEC PER STEP  11 AVO9924 REV B AND NDT MANUAL PART 6 REINSTALLED CARGO SIDE PANELS PREVIOUS HFEC STEP SHOULD READ STEP 10 PER AVO9924 REV B NOT PERFORMED STEPS 4,8 OF AVO 9924 REV B. RESTORE PROTECTIVE FINISH PER AVO9924 REV B. STEP 11. QC PER B777 NDT MANUAL PART 6-51-00-01, NO CRACKS NOTED. OK TO AND SIDEWALL INSULATION FROM L/H STA 676 TO L/H STA 613 TO TIME. SMOOTH NO LOOSE FASTENERS OR ATHER DAMAGE NOTED. 51-00-01 NO INDICATION NOTED AT TH
